# SDR HNAA2011090100267

- Difficulty date: August 28, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,350 hours, 74,336 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031023
- Condition: Cracked
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI, ELECTRIC SMELL IN CABIN AND FLIGHT DECK.  OVERHEAD LIGHTS AND C/B'S ARE ACTIVATED.  FOUND OVERHEAD POWER STRIP FIXED, END SOCKET CRACKED.  R & R LIGHT STRIP AT ROW 2DF.  OPS CHECKED GOOD.  CABIN INTERIOR NORMAL LIGHTING SYS, COMPLIED WITH SPECIAL PROCEDURES 33-1. C/B'S REMAINS LT MAIN, A1 AND B1 PULLED AND COLLARED.
